Safety Alerts & Recalls

Search all Safety Alerts & Recalls

Latest Alerts

Two new cases of progressive multifocal leukoencephalopathy (PML)
The FDA has recently received information about two new cases of progressive multifocal leukoencephalopathy (PML) in patients receiving Tysabri monotherapy for multiple sclerosis in Europe. Although PML and other opportunistic infections are known risks of Tysabri, these are the first cases of PML that have been reported since Tysabri's market re-introduction in June 2006. These new cases of PML are also the first cases occurring in patients receiving Tysabri alone, without other immunosupressants. Previous cases of PML occurred in patients receiving both Tysabri and the immunosuppresant beta-interferon. For more information please visit: http://www.fda.gov/Drugs/DrugSafety/PostmarketDrugSafetyInformationforPatientsandProviders/ucm107188.htm
Learn More

Several lots of DAYTRANA (methylphenidate transdermal system) voluntarily recalled
Shire Pharmaceuticals has voluntarily recalled several lots of DAYTRANA (methylphenidate transdermal system patch), a patch used to treat Attention Deficit Hyperactivity Disorder (ADHD). The recalled patches are from Lot Numbers 2750211, 2764111, 2764211, and 2819811. These lots are being recalled because of problems with removing the liner from the patch. No other lots were affected and the company does not anticipate any product shortages as a result of this recall. For more information please visit: http://www.daytrana.com/PDFs/VoluntaryRecall_0808.pdf and http://www.daytrana.com/PDFs/VoluntaryRecall060908.pdf
Learn More

Date Published Title Drug Source
2008-08-26 Two new cases of progressive multifocal leukoencephalopathy (PML) Natalizumab FDA
2008-08-26 Several lots of DAYTRANA (methylphenidate transdermal system) voluntarily recalled Methylphenidate Manufacturer
2008-09-03 Mix-ups between regular insulin U-100 and insulin U-500 Insulin FDA
2008-09-03 Statins plus fibrates increase risk of muscle problems Simvastatin MediGuard CRT
2008-09-03 Statins plus fibrates increase risk of muscle problems Lovastatin MediGuard CRT
2008-09-03 Statins plus fibrates increase risk of muscle problems Lovastatin and Niacin MediGuard CRT
2008-09-03 Statins plus fibrates increase risk of muscle problems Clofibrate MediGuard CRT
2008-09-03 Statins plus fibrates increase risk of muscle problems Fenofibrate MediGuard CRT
2008-09-03 Statins plus fibrates increase risk of muscle problems Gemfibrozil MediGuard CRT
2008-09-04 TNF Blockers Increase the Risk of Fungal Infections Etanercept FDA
2008-09-04 TNF Blockers Increase the Risk of Fungal Infections Certolizumab FDA
2008-09-04 TNF Blockers Increase the Risk of Fungal Infections Adalimumab FDA
2008-09-04 TNF Blockers Increase the Risk of Fungal Infections Infliximab FDA
2008-09-12 New Safety Information: Rituxan (Rituximab) and Progressive Multifocal Leukoencephalopathy (PML) Rituximab Manufacturer
2008-09-18 FDA Stops Imports of Ranbaxy Products Acyclovir FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Amoxicillin FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Amoxicillin Sodium with Clavulanate Potassium FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Carbidopa / Levodopa FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Cefaclor FDA
2008-09-18 FDA Stops Imports of Ranbaxy Products Cefadroxil FDA